• Bad headaches after internal radiation treatments?

    Asked by Shellsmom on Wednesday, January 11, 2012

    Bad headaches after internal radiation treatments?

    My daughter has been receiving tandem ovoid treatments twice a week for the past week and a half now.. and has been getting real bad headaches frequently now. I know we need to call her oncologist.. but the last time we did.. his answer was to just take a hydrocodone. She took one already, which just makes her sleep. Has any one else experienced this during chemo and radiation treatments?

    1 Answer from the Community

    • GregP_WN's Avatar

      Sorry she's haveing trouble. I had lot's of side effects from chemo, and some from radiation. I can't say radiation gave me headaches though, I was treated in the throat and jaw area. If you followed his advice and took the tylenol and it didn't work, tell him that and you want to know "whats next" that didn't work. they usually have kind of a sliding treatment plan where if that didn't work they have the next thing in mind. But always keep them informed about how the treatments are affecting her. I had some things going on during chemo that I thought were just normal side effects, I didn't tell my doctor, he found the problem one time and had a fit, said I should have told him two weeks earlier about it that it could have caused worse problems. Good luck to her in the treatments!!

      almost 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more cervical cancer questions.  Also, don't forget to check out our Cervical Cancer page.